MathSciNet Relay Station
MathSciNet bibliographic data
MR2902696 65N06
Krylov, N. V. Interior estimates for the first-order differences for finite-difference approximations for elliptic Bellman's equations. Appl. Math. Optim. 65 (2012), no. 3, 349–370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement